| Model Number |
G14700 |
| Medical Device Problem Codes |
Break (1069); Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.H3 - it is unknown if the device will be returned for investigation.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
It was reported the c-flex double pigtail ureteral stent set¿s stent broke off black pieces into the patient during an unspecified procedure.The physician was able to remove the separated device portion.A section of the device did not remain inside the patient¿s body.The patient did not experience any adverse effects due to this occurrence.Additional information has been requested but is currently unavailable.
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.Upon further review, it was determined this event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury or reportable product malfunction.Per a search of risk documentation and previous complaint data, there is no evidence to suggest that this device failure would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury was alleged, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, the event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.
Event or Problem Description
This event no longer meets the qualifications for a reportable event.See h11.